# SDR CALA0100925

- Difficulty date: October 3, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 46,687 hours, 24,060 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED ON UPPER SURFACE AT STA 294, RBL 53. THE FLOORBEAM UPPER SURFACE WAS REPAIRED IAW SRM 53-10-51.
